A single agent overdose causing AV blockade, QRS widening, and QT prolongation.... but reports of death only if QRS > 200ms. Which medication is this?
A classic toxicological ECG demonstrating the key electrophysiological changes seen with quetiapine overdose.
A review of the ECG features seen in TCA overdose, which occur due to a combination of sodium channel blockade and antimuscarinic effects
Digoxin toxicity ECG changes with dysrhythmias. Review of EKG features of digoxin toxicity and cardiotoxicity with example EKG
ECG examples of digoxin effect cardiotoxicity. Downsloping ST depression with a characteristic "Salvador Dali sagging" appearance.
Massive carbamazepine overdose (> 50mg/kg) is associated with cardiotoxicity due to fast sodium channel blockade.
A review of the ECG changes seen in beta-blocker and calcium-channel blocker poisonings, including propranolol and sotalol, with example ECGs.